Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Complex Manifolds

Ed. by Fino, Anna Maria

1 Issue per year


Mathematical Citation Quotient (MCQ) 2016: 0.67


Emerging Science

Open Access
Online
ISSN
2300-7443
See all formats and pricing
More options …

The Fujiki class and positive degree maps

Gautam Bharali
  • Corresponding author
  • Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Indranil Biswas
  • Corresponding author
  • Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Mahan Mj
  • Corresponding author
  • Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-03-18 | DOI: https://doi.org/10.1515/coma-2015-0002

Abstract

We show that a map between complex-analytic manifolds, at least one ofwhich is in the Fujiki class, is a biholomorphism under a natural condition on the second cohomologies. We use this to establish that, with mild restrictions, a certain relation of “domination” introduced by Gromov is in fact a partial order.

Keywords: Fujiki class; Gromov partial order

References

  • [1] Abramovich D., Karu K., Matsuki K., Włodarczyk J., Torification and factorization of birational maps, Jour. Amer. Math. Soc., 2002, 15, 531–572 Google Scholar

  • [2] Arapura D., Kähler solvmanifolds, Int. Math. Res. Not., 2004(3), 131–137 CrossrefGoogle Scholar

  • [3] Barlet D., How to use the cycle space in complex geometry, In: Several Complex Variables, Papers from the MSRI Program held in Berkeley, CA, 1995–1996, Math. Sci. Res. Inst. Publ., 37, Cambridge University Press, Cambridge, 1999, 25–42 Google Scholar

  • [4] Beauville A., Endomorphisms of hypersurfaces and other manifolds, Internat. Math. Res. Notices, 2001(1), 53–58 Google Scholar

  • [5] Bharali G., Biswas I., Rigidity of holomorphic maps between fiber spaces, Internat. J. Math., 2014, 25(1), #145006, 8pp. CrossrefGoogle Scholar

  • [6] Blanchard A., Sur les variétés analytiques complexes, Ann. Sci. Ecole Norm. Sup., 1956, 73, 157–202 Google Scholar

  • [7] Carlson J.A., Toledo D., Harmonic mappings of Kähler manifolds to locally symmetric spaces, Inst. Hautes Etudes Sci. Publ. Math., 1989, 69, 173–201 Google Scholar

  • [8] Fujiki A., Closedness of the Douady spaces of compact Kähler spaces, Publ. Res. Inst. Math. Sci., 1978/79, 14, 1–52 CrossrefGoogle Scholar

  • [9] Fujimoto Y., Endomorphisms of smooth projective 3-folds with non-negative Kodaira dimension, Publ. Res. Inst. Math. Sci., 2002, 38(1), 33–92 Google Scholar

  • [10] Hironaka H., Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math., 1964, 79, 109–326 Google Scholar

  • [11] Hironaka H., Flattening theorem in complex-analytic geometry, Amer. Jour. Math., 1975, 97, 503–547 Google Scholar

  • [12] Toledo D., personal communication, 2013 Google Scholar

  • [13] Varouchas J., Stabilité de la classe des variétés Kähleriennes par certaines morphismes propres, Invent.Math., 1984, 77(1), 117–127 Google Scholar

  • [14] Varouchas J., Kähler spaces and proper open morphisms, Math. Ann., 1989, 283(1), 13–52Google Scholar

About the article

Received: 2014-04-28

Accepted: 2015-02-24

Published Online: 2015-03-18


Citation Information: Complex Manifolds, Volume 2, Issue 1, ISSN (Online) 2300-7443, DOI: https://doi.org/10.1515/coma-2015-0002.

Export Citation

© 2015 G. Bharali et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Lingxu Meng
The Journal of Geometric Analysis, 2017
[2]
Christoforos Neofytidis
Journal of Topology and Analysis, 2017, Page 1

Comments (0)

Please log in or register to comment.
Log in